Trivial ideals of a free alternative algebra
Algebra i logika, Tome 22 (1983) no. 2, pp. 182-197
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1983_22_2_a5,
author = {V. T. Filippov},
title = {Trivial ideals of a free alternative algebra},
journal = {Algebra i logika},
pages = {182--197},
year = {1983},
volume = {22},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1983_22_2_a5/}
}
V. T. Filippov. Trivial ideals of a free alternative algebra. Algebra i logika, Tome 22 (1983) no. 2, pp. 182-197. http://geodesic.mathdoc.fr/item/AL_1983_22_2_a5/